# SDR HEEA079436

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,668 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 205060606003
- Part serial: 8988
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUEL BOOST PUMP CAUSES NOISE IN ADF AUDIO.
